# SDR IPXA10M59056

- Difficulty date: April 4, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Engine: Ge CF680C2D1F
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Condition: Delaminated
- Location: Aileron
- Component: Aileron
- Component part number: ARC6043502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AILERON T/E DELAMINATED IN 3 AREA, 2EA 6" AND 1EA 3".   REMOVED DAMAGE AREA AND REPAIRED IAW EO MD11-5750-37242 AND SRM57-50-02 REPAIR 3.
